IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Energy Engineering in Electronics and Communications (EE) [schedule] [select]
Chair Tadashi Suetsugu (Fukuoka Univ.)
Vice Chair Hiroo Sekiya (Chiba Univ.), Keiichi Hirose (NTT Facilities)
Secretary Eiji Sakai (Sojo Univ.), Nobumasa Matsui (Nagasaki Inst. of Applied Science)
Assistant Yuu Yonezawa (Nagoya Univ.), Yudai Furukawa (Fukuoka Univ.), Kazufumi Yuasa (NTT Facilities)

Conference Date Thu, Jan 27, 2022 10:00 - 15:55
Fri, Jan 28, 2022 09:30 - 16:05
Topics  
Conference Place Online 
Sponsors This conference is co-sponsored by IEEE Power Electronics Society Japan and IEEE Power Electronics Society Fukuoka Chapter.
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EE.

Thu, Jan 27 AM 
10:00 - 11:45
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:30 PWM Control of Secondary Side LC Resonant Converter
-- Consideration of control frequency --
Sou Yanagimoto, Terukazu Sato (Oita Univ)
(2) 10:30-10:55 Design and Experimental Verification of Biomedical Ultrasound WPT System Using Impedance Matching Transformer-less Multi-resonant Tank Sho Yokoi, Tomokazu Mishima (Kobe Univ.)
(3) 10:55-11:20 Analysis and Improvement Techniques for Power Consumption of Dual-Active-Bridge DC-DC Converter at Light-Load Condition Masahiro Tajiri (Nagasaki Univ), Yuichi Ishihama (Microchip), Toshiro Hirose (Nishimu), Yoichi Ishizuka (Nagasaki Univ)
(4) 11:20-11:45 Droop Method with Current Reference for Power Storage System Control Takeshi Uematsu (OMRON)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Jan 27 AM 
13:00 - 14:40
(5) 13:00-13:25 Survey on the use of middle-size office building under the New Normal
-- Analysis of the impact working from home on the energy of building facilities and equipments --
Kosuke Sasakura, Tatsuya Chuman, Masayoshi Komatsu (NTT-F)
(6) 13:25-13:50 Autonomous Distributed Power Generation System for EV integrated solar PV Taichi Utsunomiya, Kimihiro Nishijima (Sojo Univ.), Yosuke Tomita, Takumi Arai, Tsutomu Tanimoto (Nissan Motor)
(7) 13:50-14:15 DC48V power distribution system with built-in DC-DC converter in the duct rail Natsuki Maeda, Kimihiro Nishijima (Sojo Univ.), Ikeda Satoshi (Panasonic)
(8) 14:15-14:40 A model for estimating solar power generation at the urban area level considering the buildings facade Ryo Nakazato, Shinji Yokogawa, Haruhisa Ichikawa (UEC), Tomohito Ushirokawa, Takashi Takeda (NTT FACILITIES, INC.)
  14:40-14:50 Break ( 10 min. )
Thu, Jan 27 PM 
14:50 - 15:55
(9) 14:50-15:40 [Special Talk]
Stability Analysis of Power Supplly System
Seiya Abe (KyuTech)
(10) 15:40-15:55  
Fri, Jan 28 AM 
09:30 - 10:45
(11) 09:30-09:55 Automatic Capacitive Current Balancing Multi-Phase Reconfigurable LLC Converter with Wide Voltage Gain Range for On-Board Battery Charger Kakeru Koyama, Masatoshi Uno (Ibaraki Univ.)
(12) 09:55-10:20 Highly Extendable Modular Differential Power Processing Converter Utilizing Isolated Bus to Improve Power Generation of Photovoltaic Strings in Large-Scale Systems Takumi Suzuki, Masatoshi Uno (Ibaraki Univ.)
(13) 10:20-10:45 Experimental Verification of Cascaded Buck-Boost Converter and Individual MPPT Control Using Single Current for Thermoelectric Generation Modules Guangcai Lin, Reona Sugaya, Satoru Onodera, Masatoshi Uno (Ibaraki Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Jan 28 AM 
10:55 - 12:10
(14) 10:55-11:20 Design Guideline of Digital Peak Current Mode Control DC-DC Converter Using Current-Frequency Conversion Yudai Furukawa (Fukuoka Univ.), Yuichiro Shibata (Nagasaki Univ.), Tadashi Suetsugu (Fukuoka Univ.), Ilhami Colak (Nisantasi Univ.), Fujio Kurokawa (NiAS)
(15) 11:20-11:45 Basic Experiment of Anode Power Supply using LLC Resonant Converter for Hall Thruster Systems Hiromasa Kondo, Shinatora Choh, Hiroki Watanabe, Hiroaki Kusawake (JAXA)
(16) 11:45-12:10 Real-Time Simulation Model of Buck Converter Considering Operation Change between CCM and DCM of Inductor Current Hideaki Funaki, Yuichi Noge, Masahito Shoyama (Kyushu Univ.), Yu Yonezawa (Nagoya Univ.)
  12:10-13:20 Lunch Break ( 70 min. )
Fri, Jan 28 PM 
13:20 - 14:45
(17) 13:20-13:45 Voltage Balance Characteristics of 1500V Input Series Connected Half Bridge Converter Ryuya Daimon, Kazuhiro Kajiwara (NiAS), Yuji Ohta, Akio Segami (Isahaya Electronics Corporation), Fujio Kurokawa (NiAS)
(18) 13:45-14:10 Output current surge reduction method for LLC current resonance converter operated by combined control of PFM control and phase shift control Koki Hebishima, Ryo Moriyasu, Yuichi Noge, Masahito Shoyama (Kyushu Univ), Yukihiro Nishikawa, Masakazu Gekinozu (Fuji Electric)
(19) 14:10-14:35 DUT Temperature Coefficient Dependence on Power Cycling Test Kenji Akimoto, Ichiro Omura (KIT)
  14:35-14:45 Break ( 10 min. )
Fri, Jan 28 PM 
14:45 - 16:05
(20) 14:45-15:10 Numerical investigations of fully integrated transformerless floating gate driver IC Yusuke Ogushi, Satoshi Matsumoto (KIT)
(21) 15:10-15:35 Bankruptcy of Elpida Memory, Inc. from the perspective of double-entry bookkeeping Daisuke Arai, Yu Yonezawa, Atsushi Imaoka, Masayoshi Yamamoto (Nagoya Univ.)
(22) 15:35-16:00 Degradation analysis of lithium-ion batteries during float charging with partial discharging Keita Takahashi (NTT Facilities), Tetsuya Omiya, Atsunori Ikezawa (Tokyo Tech), Masao yonemura, Takashi Saito, Satoshi Kamiyama (KEK), Keiichi Saito (NTT Facilities), Hajime Arai (Tokyo Tech)
  16:00-16:05 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EE Technical Committee on Energy Engineering in Electronics and Communications (EE)   [Latest Schedule]
Contact Address Kazufumi Yuasa
NTT Facilities, inc.
E-:ak23-f 


Last modified: 2022-01-26 16:29:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EE Schedule Page]   /  
 
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan